# SDR 05FDEA03962

- Difficulty date: November 26, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 38,224 hours, 25,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER AFT AIRSTAIR LIGHT ILLUMINATED DURING CLIMB THROUGH 27,000 MSL.  ACCOMPLISHED QRH.  LANDED UNEVENTFULLY.  OPENED AFT AIRSTAIRS, CLEANED SWITCHES, AND CHECKED DOOR WARNING SYSTEM PER M/M 52-70-001-5.  OPS CHECKS NORMAL.  OK FOR SERVICE.
